Journal of Biomathematics

Items 1-5 of 22
«Preious | of 5 | Next»
2

Induction Control of a Two-Species Competitive System

JOURNAL OF BIOMATHEMATICS, Volume 18, Issue 03,2003, Pages 262-268, Dol:

3

An Optimal Harvesting Problem in a Polluted Environment

JOURNAL OF BIOMATHEMATICS, Volume 18, Issue 03,2003, Pages 269-274, Dol:

4

Oscillation of Model of Single Population Growths with Oscillating Intrinsic Growth Rate

JOURNAL OF BIOMATHEMATICS, Volume 18, Issue 03,2003, Pages 275-282, Dol:

5

Mathematical Analysis on Asymptotic Stability of Rodent-Predator System

JOURNAL OF BIOMATHEMATICS, Volume 18, Issue 03,2003, Pages 283-286, Dol:

Items 1-5 of 22
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn